# SDR 9805559908

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958N
- Make and model: Doug DC-9-31
- Aircraft serial: 47254
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 591235019
- Condition: Cracked
- Location: Bs 83.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L CHECK, FOUND CRACK IN COCKPIT WINDOW SILL DOUBLER (P/N 5912350-19) AT FS 83.5.  REPAIRED PER EA 99-156262.
